| Model Number |
MICL 12.6 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 12.6mm micl 12.6 implantable collamer lens of -12.5 diopter was implanted into the patient's left eye (os) on (b)(6) 2022.On (b)(6) 2022 the lens was explanted due to pressure."pressure is controlled under maximum meds in one eye and the other eye still has pressure of 34 degrees under maximum meds." no further information has been provided.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Claim#: (b)(4).